about a month ago i had to get a bloodtransfusion due to low count of hemoglobin and also had ...) ever since the transfusion i still get shortness of breath or tired easily and a rapid heart rate i ...
I (male) have been diagnoised with low hemoglobin (9.0) due to a recent loss of blood (ulcer). I am feeling really tired and was told by my family Doctor that it would be a slow process to regaining my ...
my wife is 27 years old , 5ft 6 and 150lbs . She had a bloodtransfusionafter delivering our daughter about a month ago she sometime complains that her skin is itching / scratching, is this a result ...
had severe bleeding due to fibroids and after that she s on medication. Her bleeding has become better but her HB has fallen down a lot. I am really worried what to do. Should we go for a bloodtransfusion. ...
transfusionafter child birth or in 2000 when my brother bite me and I did not know he was infected back then ... then I am like that for most of the day. I have started to feel tired I am working on my master degree ...
.. then she got bloodtransfusion aftr which her hemoglobin was 16.. but now again her hemoglobin has got down to 10 after two months. What is causing this..?? I m really worried abut her?? Please help me. ...
Hi, my aunt had a bloodtransfusion a week ago and now she s home complaining of a large red lump larger than a golf ball on her arm that is also very swollen and she s not feeling well. Paramedics came ...
is it safe to take procrit after having a bloodtransfusion
The most common use of Procrit is in people receiving hemodialysis because their kidneys can not produce enough erythropoeitin to stimulate the production of red blood cells.
It is not safe to take Procrit afterbloodtransfusion.
Reply with thanks.
I had a blood test and got the following
Is it too bad?
Do i need bloodtransfusion?
Fer serique 23
You are having Iron deficiency Anemia ( though your reports are not that very clear and I would appreciate if you could upload your report ) .
At time level of hemoglobin you don't require Bloodtransfusion but you need to repeat hemoglobin test after 1 month .
Ask your doctor for Iron supplements .
hi sir,this is bhavani..I'm 9th month pregnant.. and my HB is8.8%..I'm worried about that.. there is any complications in delivery and the baby...plz tell me??
Not to worry now. Take nutritional supplements. Vit B12, folic acid and iron supplements should be adequate.
If required during or after delivery, you can take bloodtransfusion.
No complications now. Avoid bloodtransfusion before delivery, as reactions may be seen.